Does antibiotic affect symptom and antibody test?
Oct 4, 2000
I was treated by antibiotics(3 weeks treatment) because of epididymo-orchitis one month after an one time unprotected exposure (unprotected receiving oral sex) two months ago. Tested negative at 27 days. I have mild sore throat for 1 month and body ache for 2 weeks until now. I am expecting the 3 month test to get through this nightmare. Did the antibiotic affect the symptom and the 27-day antibody test?
Do I need to wait more than 3 months to take the antibody test? Please help and post!!!!
Response from Mr. Kull
First of all, it is so unlikely that you were infected by receiving oral sex from somebody. You can get tested again at three months, but I really don't think it is necessary.
Taking antibiotics will not have any effect on the results of an HIV-antibody test.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chance Of Getting HIV From Receiving Oral Sex
- How Likely Is It To Get AIDS From Massage?
- Probability Of Getting HIV From Genital Rubbing
- How Do You Know If You Have Anal Cancer?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.